# SDR FDEA201010194110

- Difficulty date: October 19, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,394 hours, 28,778 cycles
- Engine: Pwa JT8D15
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK OR DEBONDED L/E INBD FOREFLAP LT WING AT NR4 FLAP ASSY ATTACHMENT.  CUTOUT DAMAGE DIM: 1" X 1" AND FABRICATED DOUBLER DIM: 5" X 5 1/4" AND INSTALLED DOUBLER IAW SRM 57-50-4 FIG 1, SRM 51-10-2, SRM 51-30-2, AND NDTM 51-00-00.
